Unique continuation in abstract pseudoconcave CR manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 1, pp. 27-46.
@article{ASNSP_1998_4_27_1_27_0,
     author = {De Carli, Laura and Nacinovich, Mauro},
     title = {Unique continuation in abstract pseudoconcave $CR$ manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {27--46},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {1},
     year = {1998},
     mrnumber = {1658897},
     zbl = {0939.32035},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1998_4_27_1_27_0/}
}
TY  - JOUR
AU  - De Carli, Laura
AU  - Nacinovich, Mauro
TI  - Unique continuation in abstract pseudoconcave $CR$ manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1998
SP  - 27
EP  - 46
VL  - 27
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1998_4_27_1_27_0/
LA  - en
ID  - ASNSP_1998_4_27_1_27_0
ER  - 
%0 Journal Article
%A De Carli, Laura
%A Nacinovich, Mauro
%T Unique continuation in abstract pseudoconcave $CR$ manifolds
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1998
%P 27-46
%V 27
%N 1
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1998_4_27_1_27_0/
%G en
%F ASNSP_1998_4_27_1_27_0
De Carli, Laura; Nacinovich, Mauro. Unique continuation in abstract pseudoconcave $CR$ manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 1, pp. 27-46. http://archive.numdam.org/item/ASNSP_1998_4_27_1_27_0/

[AKS] N. Aronszajn - A. Krzywicki - J. Szarski, A unique continuation theorem for exterior differentialforms on Riemannian manifolds, Ark. Mat. 4 (1962), 417-453. | MR | Zbl

[BCT] M.S. Baouendi - C.H. Chang - F. Treves, Microlocal hypo-analiticity and extension of C R functions, J. Differential Geom. 18 (1983), 331-391. | MR | Zbl

[BT] M.S. Baouendi - F. Treves, Unique continuation in CR manifolds and hypo-analytic structures, Ark. Mat. 26 (1988), 21-40. | MR | Zbl

[DH] R. Dwilewicz - C.D. Hill, An analytic disc approach to the notion of type points, Indiana Univ. Math. J. 43 (1992), 713-739. | MR | Zbl

[F] K. Friedrichs, The identity of weak and strong extensions of differential operators, Trans. Amer. Math. Soc. 55 (1994), 132-151. | MR | Zbl

[H] C.D. Hill, Counterexamples to NewlanderNirenberg up to the boundary, Proc. Sympos. Pure Math. 52 (1991), 191-197. | MR | Zbl

[HN1] C.D. Hill - M. Nacinovich, Pseudoconcave CR manifolds, In: "Complex analysis and geometry" (V. Ancona, E. Ballico, A. Silva, eds.), Pure and Applied Math. Series, vol. 173, Marcel Dekker, New York, 1995, pp. 275-297. | MR | Zbl

[HN2] C.D. Hill - M. Nacinovich, Embeddable CR manifolds with nonembeddable smooth boundary, Boll. Un. Mat. Ital. A 7 (1993), 387-395. | MR | Zbl

[Hö1] L. Hörmander, "The analysis of linear partial differential operators I, II, III, IV", Springer, Berlin-New York, (1983), 1985. | MR

[Hö2] L. Hörmander, On the uniqueness of the Cauchy problem, Math. Scand. 6 (1958), 213-225. | MR | Zbl

[JTI] H. Jacobowitz - F. Treves, Non-realizable CR structures, Invent. Math. 66 (1982), 231-249. | MR | Zbl

[JT2] H. Jacobowitz - F. Treves, Nowhere solvable homogeneous partial differential equations, Bull. Amer. Math. Soc. 8 (1983), 467-469. | MR | Zbl

[JT3] H. Jacobowitz - F. Treves, Aberrant CR structures, Hokkaido Math. J. 12 (1983), 276-292. | MR | Zbl

[MN] C. Medori - M. Nacinovich, Pluriharmonicfunctions on abstract C R manifolds, Ann. Mat. Pura Appl. 170 (1996), 377-394. | MR | Zbl

[N] M. Nacinovich, On weighted estimates for some systems of partial differential equations, Rend. Sem. Mat. Univ. Padova 69 (1983), 221-232. | Numdam | MR | Zbl

[R] J.P. Rosay, CR functions vanishing on open sets. (Almost) complex structures and Cohen's example, preprint Univ. Wisconsin, Madison WI (1997).

[Su] H.J. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc. 180 (1973), 171-188. | MR | Zbl

[Tr] J.-M. Trépreau, Sur la propagation des singularités dans les variétés, Bull. Soc. Math. France 118 (1990), 403-450. | Numdam | MR | Zbl

[Tu] A.E. Tumanov, Extension of CR functions into a wedge from a manifold of finite type, Mat. USSR-Sb.64 (1989), 129-140. | MR | Zbl